# SDR R61A2021032000259

- Difficulty date: March 5, 2021
- Submitted: March 20, 2021
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 36,619 hours, 27,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION WAS FOUND ON CENTER FUSELAGE RH IB CENTRAL SEAT TRACK AT FR 23-34. SEAT TRACK WAS REPLACED IAW SRM 51-43-02 AND 51-43-03
